Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 25, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Feb 22, 2013, 10:29 PM CST for Perry County, Stone County, Mississippi. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 22, 2013, 10:29 PM CST (04:29 UTC)
- Expired
- Feb 22, 2013, 11:30 PM CST
- In force
- 61 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Perry County, MS, Stone County, MS
The radar
The Mobile radar (KMOB), 93 km from the middle of the area, began a volume at 04:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 4.5 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 797 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 288 m²/s²
- 0-3 km storm-relative helicity
- 428 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
961
WUUS54 KMOB 230429
SVRMOB
MSC111-131-230530-
/O.NEW.KMOB.SV.W.0025.130223T0429Z-130223T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1029 PM CST FRI FEB 22 2013
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN PERRY COUNTY IN SOUTHEAST MISSISSIPPI...
NORTHERN STONE COUNTY IN SOUTHEAST MISSISSIPPI...
* UNTIL 1130 PM CST
* AT 1020 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL WAS LOCATED 15 MILES WEST OF WIGGINS...OR 10 MILES SOUTH
OF LUMBERTON...AND MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
WIGGINS...
LAT...LON 3092 8934 3091 8915 3106 8915 3116 8886
3094 8885 3088 8891 3079 8934 3083 8935
3091 8935
TIME...MOT...LOC 0429Z 250DEG 45KT 3091 8927
$$2 follow-up statements
773
WWUS54 KMOB 230456
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1056 PM CST FRI FEB 22 2013
MSC111-131-230530-
/O.CON.KMOB.SV.W.0025.000000T0000Z-130223T0530Z/
STONE MS-PERRY MS-
1056 PM CST FRI FEB 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CST
FOR SOUTHERN PERRY AND NORTHEASTERN STONE COUNTIES...
AT 1052 PM CST...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM
12 MILES NORTHEAST OF WIGGINS TO 10 MILES EAST OF WIGGINS...MOVING
NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
RURAL SOUTHERN PERRY COUNTY
RURAL NORTHEASTERN STONE COUNTY
LAT...LON 3106 8911 3110 8903 3116 8886 3094 8885
3088 8891 3086 8902
TIME...MOT...LOC 0456Z 239DEG 42KT 3103 8897 3093 8893
$$454
WWUS54 KMOB 230519
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1119 PM CST FRI FEB 22 2013
MSC111-131-230529-
/O.CAN.KMOB.SV.W.0025.000000T0000Z-130223T0530Z/
STONE MS-PERRY MS-
1119 PM CST FRI FEB 22 2013
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR SOUTHERN
PERRY AND NORTHEASTERN STONE COUNTIES...
AT 1115 PM CST...THE STORM THAT PROMPTED THE WARNING FOR SOUTHERN
PERRY AND NORTHEASTERN STONE COUNTIES HAS WEAKENED TO BELOW SEVERE
LIMITS AND MOVED OUT OF THE WARNDED AREA...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3106 8911 3110 8903 3116 8886 3094 8885
3088 8891 3086 8902
TIME...MOT...LOC 0519Z 250DEG 45KT 3112 8858
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 22, 3:50 PM CST, 6 hours 39 minutes earlier.
Area forecast discussion, Feb 22, 3:50 PM CST, 6 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
350 PM CST FRI FEB 22 2013
.SHORT TERM [TONIGHT THROUGH SATURDAY]...AS AN UPPER SHORTWAVE MOVES
OVER THE SOUTHERN PLAINS TONIGHT...THEN GETS DEFLECTED
NORTH...ANOTHER STRONGER SHORTWAVE IS HOT ON ITS HEELS. THE SURFACE
BOUNDARY HAS STALLED OVER THE SOUTHERN THIRD OF THE FA. AS THE
FIRST SHORTWAVE PASSES NORTH OF THE FA (BEING DEFLECTED NORTHEAST BY
AN UPPER LEVEL RIDGE OVER THE EASTERN SEABOARD ANCHORED TO AN UPPER
HIGH JUST SOUTH OF THE CARIBBEAN)...IT WORKS WITH THE SURFACE
BOUNDARY TO BECOME THE FOCUS FOR SHRA/TSRA. IT WILL ALSO CREATE
ANOTHER BAND OF SHRA/TSRA CLIPPING THE NORTHERN REGIONS OF THE
FA...CREATING TWO BANDS OF PRECIP TONIGHT. AS THE STRONGER SHORTWAVE
WORKS ITS WAY TOWARDS THE FA LATER TONIGHT AND SATURDAY...AN INCREASE
IN PRECIP COVERAGE IS EXPECTED OVER THE FA...WITH HIGHER POPS
CENTERED NEAR THE BOUNDARY OVER SOUTHERN SECTIONS OF THE FA.
SATURDAY NIGHT THROUGH SUNDAY NIGHT...SOUTHERN STREAM MID LEVEL
IMPULSE MOVING ACROSS THE LOWER MISSISSIPPI RIVER VALLEY...ADVANCES
QUICKLY EASTWARD SATURDAY EVENING. THE NET RESULT IS RAINS BEING
PUSHED EAST AND SOUTH OF THE AREA WITH A FRONTAL BOUNDARY PASSAGE
THAT BEGINS TO STALL OVER THE NORTHERN GULF. THE HIGH LEVEL FLOW
FLATTENS EARLY SUNDAY AND AMPLIFIES INTO SUNDAY NIGHT AS NEXT UPPER
LEVEL STORM SYSTEM DIGS INTO THE PLAINS. THE GULF SURFACE BOUNDARY
RESPONDS BY EASING NORTHWARD AND WITH INCREASING UPPER LEVEL
DIFFLUENCE...ASCENT INCREASES WITH COVERAGES OF SHOWERS/STORMS
RAMPING BACK UP SUNDAY NIGHT INTO MONDAY. COULD VERY WELL BE DEALING
WITH ANOTHER PERIOD OF HEAVY RAIN. THERE LOOKS TO BE POTENTIAL FOR A
SMALL WARM SECTOR TO SET UP ACROSS THE COAST LATE SUNDAY NIGHT AND
THIS COINCIDENT WITH A STRENGTHENING LOW LEVEL JET...SUPPORTS SOME
RISK OF SEVERE WEATHER MONDAY MORNING. STAY TUNED FOR LATER UPDATES.
OVERNIGHT LOWS SATURDAY NIGHT TREND COOLER WITH THE PASSAGE OF COLD
FRONT...WILL MODERATE SUNDAY NIGHT INTO THE LOWER 50S INTERIOR/MID-
UPPER 50S COAST. HIGHS SUNDAY AROUND 70. /10
.LONG TERM [MONDAY THROUGH FRIDAY]...MONDAY LOOKING TO BE ACTIVE WITH
AN AREA OF SHOWERS/STORMS ONGOING AND SPREADING EASTWARD THROUGH THE
DAY AS A VIGOROUS UPPER LEVEL STORM SYSTEM PIVOTS EASTWARD OUT OF THE
PLAINS. LOW LEVEL SOUTH/SOUTHWEST WINDS ARE FORECAST TO CONTINUE TO
INTENSIFY AND FAVORABLE SHEAR PROFILES/HODOGRAPHS RESULT IN A RISK OF
SEVERE STORMS/ISOLATED TORNADOES ROUGHLY EAST OF I-65 ON MONDAY. SOMETHING
FORECASTERS WILL FINE TUNE AS THE EVENT DRAWS CLOSER IN TIME.
DRY CONDITIONS FOLLOW FOR TUESDAY THROUGH WEDNESDAY IN THE WAKE OF
FRONTAL PASSAGE WITH DRY HIGH PRESSURE BUILDING INTO THE REGION. MAY
SEE SOME ISOLATED LIGHT RAIN WEDNESDAY NIGHT AS A VIGOROUS SHORTWAVE
SWINGS EASTWARD ACROSS THE REGION. DRY CONDITIONS FOR THURSDAY AND
FRIDAY AS LARGE SURFACE HIGH PRESSURE OVER THE SOUTHERN
PLAINS...EXPANDS INTO THE FORECAST AREA. TEMPERATURES WILL GENERALLY
BE NEAR SEASONABLE LEVELS THROUGH THE PERIOD. 10/29
&&
.AVIATION [18Z TAF ISSUANCE]...WITH A FRONT CURRENTLY RUNNING FROM SOUTH
OF DAUPHIN ISLAND TO OVER THE KPNS AREA TO BETWEEN KDTS AND
KCEW...THE FORECAST IS PROVING TO BE A BEAR. CLOSE TO THE
FRONT...IFR OR LOWER CIGS/VSBYS...RISING TO MVFR AND VFR LEVEL CIGS
NORTHWEST OF THE FRONT. THIS FRONT IS EXPECTED TO WAFFLE NORTH AND
SOUTH A BIT THROUGH THE FORECAST...BEFORE GETTING A SOUTHWARD SHOVE
SAT AFTERNOON/NIGHT.
&&
.MARINE...A WEAKENING COLD FRONT OVER SOUTHERN PARTS OF ALABAMA AND
MISSISSIPPI WILL CONTINUE TO SHIFT SOUTHWARD SLOWLY TOWARDS THE
MARINE AREA THROUGH SATURDAY MORNING. AHEAD OF THE FRONT A MODERATE
ONSHORE WIND WILL CONTINUE THROUGH THIS EVENING BECOMING WEST TO
NORTHWEST ALONG THE FRONT LATE BY SATURDAY MORNING. AS THE COLD
FRONT MOVES FURTHER OFFSHORE LATE SATURDAY THROUGH EARLY SUNDAY A
MODERATE NORTHERLY WIND FLOW CAN BE EXPECTED. BY LATE SUNDAY INTO
MONDAY WINDS BECOME EAST THEN SOUTHEAST IN RESPONSE TO ANOTHER COLD
FRONT APPROACHING FROM THE WEST. WINDS AND SEAS WILL BE HIGHER NEAR
SHOWERS AND THUNDERSTORMS THROUGH EARLY SATURDAY.
&&
.FIRE WEATHER...A STALLED WARM FRONTAL BOUNDARY OVER THE CENTRAL GULF
COAST ALONG WITH HIGH MOISTURE LEVELS RESULT IN THE CONTINUATION OF PERIODS
OF SHOWERS AND THUNDERSTORMS TONIGHT AND SATURDAY. THE HIGHEST
COVERAGES ARE FORECAST ALONG AND SOUTHEAST OF INTERSTATE 65. SOME OF
THE RAINS LOCALLY HEAVY. RAIN CHANCES TAPER OFF BY SATURDAY EVENING
AS A COLD FRONT MOVES SLOWLY THROUGH THE AREA THEN BEGINS TO STALL
OVER THE NORTHERN GULF. DAYTIME DISPERSION SATURDAY GENERALLY FAIR TO
POOR. PATCHY FOG IS POSSIBLE TONIGHT...BUT WITH HIGH COVERAGES OF
SHOWERS AND FEW STORMS...THE RISK OF WIDESPREAD DENSE FOG IS LOW. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 57 65 47 70 57 / 100 80 20 20 60
PENSACOLA 63 68 52 70 58 / 100 90 40 20 60
DESTIN 63 69 53 68 59 / 100 90 50 20 60
EVERGREEN 56 65 43 70 51 / 100 80 30 10 60
WAYNESBORO 52 65 39 70 50 / 80 20 20 10 60
CAMDEN 54 65 40 70 50 / 90 50 20 10 60
CRESTVIEW 65 70 47 73 56 / 100 90 40 20 60
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 6 AM SATURDAY FOR THE FOLLOWING ZONES:
BUTLER...CONECUH...COVINGTON...CRENSHAW...ESCAMBIA...LOWER
BALDWIN...LOWER MOBILE...MONROE...UPPER BALDWIN...UPPER
MOBILE...
FL...FLASH FLOOD WATCH UNTIL 6 AM SATURDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Feb 22, 3:03 PM CST, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 303 PM CST FRI FEB 22 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-232100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 303 PM CST FRI FEB 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND EMBEDDED STORMS WILL CONTINUE TO DEVELOP NEAR AND ALONG A WARM FRONT...DRAPED ACROSS THE CENTRAL GULF COAST. ADDITIONAL RAINFALL TOTALS RANGING FROM 3 TO 5 INCHES WILL BE POSSIBLE...WITH THIS AXIS MAINLY ALONG AND SOUTHEAST OF INTERSTATE 65. THESE RAINFALL AMOUNTS WILL LIKELY RESULT IN SOME LOCALIZED FLOODING OVER AREAS THAT ARE PRONE TO POOR DRAINAGE DURING HEAVY RAIN EVENTS. THE ATMOSPHERE DOES SUPPORT THE POTENTIAL OF HAIL TO DIME TO QUARTER SIZE IN ANY ISOLATED SEVERE THUNDERSTORMS THAT DEVELOP. SEVERAL AREA RIVERS REMAIN IN MINOR FLOOD AND ADDITIONAL HEAVY RAINFALL AMOUNTS THROUGH TONIGHT CAN VERY WELL LEAD TO EXTENDED RIVER FLOODING PROBLEMS. SEE APPROPRIATE RIVER FLOOD WARNINGS FOR MORE DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN...GENERALLY ALONG THE IMMEDIATE COAST OF ALABAMA AND NORTHWEST FLORIDA SUNDAY NIGHT AND EARLY MONDAY MORNING...THEN SPREADING INLAND MOSTLY EAST OF THE I-65 CORRIDOR ON MONDAY. THE LOCALLY HEAVY RAINFALL THROUGH THE PERIOD WILL LIKELY EXTEND THE FLOODING PROBLEMS ON MANY AREA RIVERS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE REQUIRED ON AN ISOLATED BASIS TONIGHT. GMZ630>635-650-655-670-675-232115- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 302 PM CST FRI FEB 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT HIGHER WINDS AND SEAS WILL BE LIKELY WITH SHOWERS AND THUNDERSTORMS MOVING ACROSS THE REGION THROUGH TONIGHT. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE WITH THE STRONGER THUNDERSTORMS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE BY EARLY NEXT WEEK...AHEAD OF ANOTHER COLD FRONT APPROACHING FROM THE WEST.
In the hours before
Special weather statement, Feb 22, 4:40 PM CST, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 440 PM CST FRI FEB 22 2013 FLZ004>006-222330- INLAND OKALOOSA FL-COASTAL OKALOOSA FL-SANTA ROSA FL- 440 PM CST FRI FEB 22 2013 ...AN AREA OF THUNDERSTORMS WITH HEAVY RAIN AND GUSTY WINDS WILL AFFECT CENTRAL OKALOOSA AND CENTRAL SANTA ROSA COUNTIES IN NORTHWEST FLORIDA...THROUGH 530 PM CST... AT 431 PM CST... THIS AREA OF THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 26 MILES NORTHEAST OF DE FUNIAK SPRINGS TO 5 MILES SOUTH OF BAGDAD...AND MOVING NORTHEAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... CRESTVIEW... THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 43 AND 67. THE PRIMARY THREATS FROM THESE STORMS ARE HEAVY RAIN AND WIND GUSTS UP TO 40 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. NUISANCE FLOODING OF STREETS AND POOR DRAINAGE AREAS MAY OCCUR. &&
Special weather statement, Feb 22, 6:02 PM CST, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 602 PM CST FRI FEB 22 2013 ALZ054-230045- WILCOX AL- 602 PM CST FRI FEB 22 2013 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WILCOX COUNTY IN SOUTHWEST ALABAMA...THROUGH 645 PM CST... AT 559 PM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST OF CAMDEN...OR 4 MILES WEST OF BOYKIN...AND MOVING NORTHEAST AT 55 MPH. * LOCATIONS IMPACTED INCLUDE... BOYKIN... CAMDEN... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. &&
Local storm report, Feb 22, 6:39 PM CST, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
639 PM CST FRI FEB 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM LIGHTNING 5 W NAVARRE 30.41N 86.95W
02/22/2013 SANTA ROSA FL FIRE DEPT/RESCUE
SANTA ROSA FIRE DISPATCH REPORTED THAT A LIGHTNING STRIKE
RESULTED IN A HOUSE FIRE IN THE TOWN OF MIDWAY.
&&
SHEPHERDSpecial weather statement, Feb 22, 8:59 PM CST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 859 PM CST FRI FEB 22 2013 ALZ054-230400- WILCOX AL- 859 PM CST FRI FEB 22 2013 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WILCOX COUNTY IN SOUTHWEST ALABAMA...THROUGH 1000 PM CST... AT 852 PM CST...A STRONG THUNDERSTORM WAS LOCATED 11 MILES NORTHEAST OF THOMASVILLE...OR 2 MILES NORTH OF PINE HILL...AND MOVING EAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... BOYKIN... YELLOW BLUFF... PINE HILL... CAMDEN... THE PRIMARY THREATS FROM THIS STORM WILL BE SMALL HAIL. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 6:58 PM CST | Severe Thunderstorm Warning | MOB | Wayne | 62 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.